# SDR WX0A2013090571683

- Difficulty date: August 31, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N860GA
- Make and model: Doug DC-9-83
- Aircraft serial: 49786
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: 98903139301
- Condition: Discharged
- Location: Defibulator
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AED LOW BATTERY.  R & R FWD DEFIBULATOR BATTERY IAW AMM 25-60-01.
